Programme

Thursday, September 5, 2019
09:00
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
18:00
19:00
20:00
21:00
22:00
›9:00 (1h)
›10:00 (1h)
›11:00 (30min)
›11:30 (1h)
Life Sciences
Oleg Kotsyurbenko
›12:30 (1h30)
›14:00 (1h40)
Life Sciences
Claudia Pacelli
›15:40 (30min)
›16:10 (1h20)
Biosignatures & Biogeosciences
Barbara Cavalazzi
›17:30 (20min)
›19:30 (2h30)
Session
Speech
Logistics
Break
Tour
Online user: 1